# SDR SIMA2012011004

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 22,621 hours, 16,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4601 UPON ARRIVAL THE CREW REPORTED THEY COULD NOT OPEN THE MAIN DOOR.  THEY CALLED MAINTENANCE FOR ASSISTANCE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  OPENED DOOR PERFORMED MULTIPLE OPERATIONAL CHECKS IAW 52-11-00-710-801.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
